Quantitative Combinatorial Geometry for Concave Functions

(2019) Joint with Sherry Sarkar and Alexander Xue

Quantitative Tverberg theorems over lattices and other discrete sets

(2017) Joint with J.A. De Loera, R. N. La Haye, D. Rolnick

Discrete Comput. Geom. 58(2) 435-448

Quantitative (p,q) theorems in combinatorial geometry

(2017) Joint with D. Rolnick

Discrete Math. 340(10) pp. 2516-2527

(2017) Joint with A. Magazinov

Monatshefte für Mathematik 183 (1), 165-176

(2017) Joint with J.A. De Loera, R. N. La Haye and D. Rolnick

Discrete Comput. Geom. 57(2) pp.318-334

(2017) Joint with N. Amenta and J. A. De Loera

Chapter in ``Algebraic and Geometric Methods in Discrete Mathematics: AMS Special session on Algebraic and Geometric Methods in Applied Discrete Mathematics", Contemporary Math. 685, published by American Math. Soc., edited by Heather A. Harrington, Mohamed Omar and Matthew Wright. pp. 55-95

Helly-type theorems for the diameter

(2016) Bull. London Math. Soc. 48 (4): 577-588.

Quantitative Tverberg, Helly & Carathéodory theorems

(2015) Joint with J.A. De Loera, R. N. La Haye and D. Rolnick

(2015) Joint with J. Jerónimo-Castro and A. Magazinov

Discrete Math. 338 (9) pp 1577--1585

(2015) Joint with A. Montejano, L. Montejano and E. Roldán-Pensado

Discrete Comput. Geom. 53(4) pp 941-950

(2011) Joint with L. Montejano

Discrete Comput. Geom. 45(2), pp.358–364. doi:10.1007/s00454-010-9295-7

Please reload

© 2019 by Pablo Soberón.